Alert archive / Louisiana / Tornado Warnings in 2025
Tornado Warning 29, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 15, 2025, 9:35 AM CDT for Ouachita Parish, Louisiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2025, 9:35 AM CDT (14:35 UTC)
- Expired
- Mar 15, 2025, 10:15 AM CDT
- In force
- 40 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Ouachita Parish, LA
The radar
The Ft Polk radar (KPOE), 160 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 5:58 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 2.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1697 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -136 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
976
WFUS54 KSHV 151435
TORSHV
LAC073-151515-
/O.NEW.KSHV.TO.W.0029.250315T1435Z-250315T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
935 AM CDT Sat Mar 15 2025
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Central Ouachita Parish in north central Louisiana...
* Until 1015 AM CDT.
* At 935 AM CDT, a severe thunderstorm capable of producing a
tornado was located 12 miles southwest of Brownsville-Bawcomville,
moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Monroe, Claiborne, West Monroe, Brownsville-Bawcomville,
Brownsville-Bawcom, Swartz, Richwood, Pine Grove, Fondale,
Millhaven, Lapine and Luna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall is hiding this tornado. Do not wait to see or hear
the tornado. Take cover now!
&&
LAT...LON 3230 9231 3232 9231 3234 9233 3265 9205
3253 9190 3251 9191 3249 9193 3245 9194
3241 9198 3228 9225 3228 9230
TIME...MOT...LOC 1435Z 225DEG 30KT 3232 9225
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
152 follow-up statements
073
WWUS54 KSHV 151455
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
955 AM CDT Sat Mar 15 2025
LAC073-151515-
/O.CON.KSHV.TO.W.0029.000000T0000Z-250315T1515Z/
Ouachita LA-
955 AM CDT Sat Mar 15 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
SOUTHEASTERN OUACHITA PARISH...
At 955 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Richwood, or just south of Monroe, moving northeast
at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Monroe, West Monroe, Brownsville-Bawcomville, Swartz, Richwood,
Pine Grove, Millhaven and Fondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall is hiding this tornado. Do not wait to see or hear
the tornado. Take cover now!
&&
LAT...LON 3262 9202 3254 9191 3252 9190 3248 9194
3247 9194 3246 9195 3245 9194 3245 9195
3244 9195 3244 9196 3241 9199 3234 9214
3244 9217
TIME...MOT...LOC 1435Z 225DEG 41KT 3231 9224
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
15566
WWUS54 KSHV 151512
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1012 AM CDT Sat Mar 15 2025
LAC073-151522-
/O.EXP.KSHV.TO.W.0029.000000T0000Z-250315T1515Z/
Ouachita LA-
1012 AM CDT Sat Mar 15 2025
...TORNADO WARNING WILL EXPIRE AT 1015 AM CDT FOR SOUTHEASTERN
OUACHITA PARISH...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until 100 PM CDT for a portion of
north central Louisiana.
&&
LAT...LON 3262 9202 3254 9191 3252 9190 3248 9194
3247 9194 3246 9195 3245 9194 3245 9195
3244 9195 3244 9196 3241 9199 3234 9214
3244 9217
TIME...MOT...LOC 1455Z 226DEG 41KT 3246 9205
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 15, 8:40 AM CDT, 55 minutes earlier.
Area forecast discussion, Mar 15, 8:40 AM CDT, 55 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 840 AM CDT Sat Mar 15 2025 ...New UPDATE... .UPDATE... Issued at 825 AM CDT Sat Mar 15 2025 We are starting to clear behind the line with cancellation of NW LA so far from Tornado Watch #44 until 1pm. The dry line is nearing Terrel TX now with SW winds gusting at Mexia, just west of Palestine. We have some new development near Longview, but the atmosphere is pretty worked over behind the line. Most of the activity to be concerned with will persist from deep east Texas, into Toledo Bend Country and our Parishes to the NE including Ruston and into S AR and Union County for a little bit yet. CenLa is going to wait on more heating and the push developing over Toledo Bend Dam and down toward Jasper to clear around lunchtime. /24/ && .UPDATE... Issued at 647 AM CDT Sat Mar 15 2025 Per coordination with SPC...we have cancelled Severe Thunderstorm Watch #43 for all of NE TX as the instability axis has shifted east into N LA attm. Tornado Watch #44 remains in effect for all of Northern Louisiana and Union County in South Central Arkansas until 1 pm this afternoon and we should be able to begin trimming the western parishes out of is a little later this morning. 13 && .SHORT TERM... (Saturday through Sunday) Issued at 135 AM CDT Sat Mar 15 2025 Sfc dryline as of 2 AM this morning was basically paralleling the I-30 Corridor of NE TX into SW AR and had shown some instances of backing up slightly to the northwest earlier this morning but it should begin slowly advancing south and east after sunrise as our upper level trough pivots out of the Texas Hill Country and into the Middle Red River Valley. Current Tornado Watch #38 in effect until 5 AM will be allowed to expire on time and beyond this, we will need to watch for renewed convective development to our south and southwest as upper level ascent should really begin amping up near or shortly before sunrise in response to the ejecting upstream trough. The airmass to the south and east of the stalled dryline can best be described as marginally unstable attm with SBCAPE values near 1500-2000 J/KG with steep mid-level lapse rates near 8 Deg/C. With plenty of Deep Layer Bulk Shear to work along and pockets of 0-3KM SRH near 250-300 m2/s2, all modes of severe weather will be possible this morning. Assuming that the dryline behaves as progs suggest, our greatest severe weather threat area should be focused across Deep East Texas into Northern Louisiana and South Central Arkansas with the window of opportunity being mainly this morning before ending by very early afternoon at the latest across our far eastern zones as by that time, our region should become dryslotted aloft from the southwest. As the dryline advances east in advance of the upper trough axis, look for rapidly falling dewpoints which will result in rapidly falling humidity. Post dryline winds will veer around to the WSW with speeds near 10 to 20 mph with higher gusts. This again will result in an elevated Fire Danger risk today across our western half (see Fire Weather Discussion below for details). Went on the warmer side of guidance concerning temperatures today as NBM MOS has been too cool for days now and see no reason to go cooler today without a frontal passage behind the dryline today. Speaking of frontal passage, the true cold front in association with the upper trough will finally begin moving into our region from the northwest by very late this afternoon, making quick work through our region by late this evening. Cannot rule out some isolated showers in this post dryline/pre frontal airmass before skies clear areawide tonight. We will see a cool down for Sunday but nothing significant with high temperatures mostly in the 60s. 13 && .LONG TERM... (Sunday Night through Saturday) Issued at 135 AM CDT Sat Mar 15 2025 Upper ridging through the early part of next week will mean dry conditions but temperatures quickly moderate by Monday with a warming trend continuing into at least Tuesday of next week. Our next upstream trough ejects out into the Southern Plains Tuesday Night/Wed timeframe but the trough appears to be moisture starved across our region. Kept slight chance pops going for Wed across our eastern half only but this trough does not appear to have much impact on our region other than to cool us down slightly by the end the upcoming work week. 13 && .AVIATION... (12Z TAFS) Issued at 630 AM CDT Sat Mar 15 2025 For the 15/12z TAF update...following numerous thunderstorms moving across the region this morning. As such, TAFs are going to be a mess for a while this morning for most terminals. Things should start to improve by this afternoon as storms begin to exit the region to the east. Winds will remain gusty this afternoon behind the passing thunderstorms with sustained winds of 10 to 15 kts and gusts ranging from 20 to 25 kts. /33/ && .FIRE WEATHER... Issued at 224 PM CDT Fri Mar 14 2025 There will be another elevated Fire Danger threat once again today across the western half of the Four State Region. This will include all of Northeast Texas, Southeast Oklahoma, the adjacent counties of Southwest Arkansas and the western third of Northwest Louisiana. While there will be a chance of wetting rain this morning across this region, rainfall amounts will be mainly near a quarter of an inch or less. Minimum afternoon humidity values will fall into the upper teens to near 30 percent across this region with west southwest to west winds sustained near 15 mph with higher gusts. Temperatures should fall off quickly this evening after sunset and winds will shift around to the northwest in the wake of a strong cold front. This should allow for rapid humidity recovery after sunset this evening and this should alleviate the elevated fire danger threat today. A Fire Danger Statement will be issued for the western half of our region to highlight this elevated Fire Danger threat today. 13 && .SPOTTER INFORMATION STATEMENT... Issued at 215 AM CDT Sat Mar 15 2025 Spotter activation will likely be needed today for the development of severe thunderstorms across portions of Deep East Texas into Northern Louisiana and South Central Arkansas this morning through very early this afternoon. && .PRELIMINARY POINT TEMPS/POPS... SHV 80 48 68 43 / 70 20 0 0 MLU 77 49 65 41 / 70 20 0 0 DEQ 75 40 65 36 / 40 20 0 0 TXK 78 44 66 42 / 40 20 0 0 ELD 76 45 65 38 / 70 20 0 0 TYR 80 45 68 45 / 40 10 0 0 GGG 80 45 68 43 / 50 10 0 0 LFK 82 48 71 44 / 70 10 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...24 LONG TERM....13 AVIATION...33
In the hours before
Special weather statement, Mar 15, 9:05 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Shreveport LA
905 AM CDT Sat Mar 15 2025
ARZ073-LAZ004-151430-
Claiborne LA-Union AR-
905 AM CDT Sat Mar 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CLAIBORNE PARISH
AND WESTERN UNION COUNTY UNTIL 930 AM CDT...
At 905 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Junction City, moving north at 50 mph.
HAZARD...Wind gusts up to 30 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
El Dorado, Smackover, Norphlet, Junction City, Wesson, Lisbon,
Newell, Cairo, Three Creeks, Hew Hope and Kenova.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3337 9283 3337 9278 3339 9276 3338 9273
3337 9271 3337 9269 3336 9267 3336 9266
3337 9264 3336 9262 3336 9260 3337 9260
3336 9254 3293 9277 3300 9297
TIME...MOT...LOC 1405Z 199DEG 43KT 3301 9285
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
20Special weather statement, Mar 15, 9:09 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Shreveport LA
909 AM CDT Sat Mar 15 2025
LAZ011-018-019-151445-
Natchitoches LA-Winn LA-Red River LA-
909 AM CDT Sat Mar 15 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL NATCHITOCHES...
SOUTHEASTERN RED RIVER AND NORTHWESTERN WINN PARISHES UNTIL 945 AM
CDT...
At 909 AM CDT, Doppler radar was tracking a strong thunderstorm over
Campti, or 11 miles north of Natchitoches, moving northeast at 40
mph.
HAZARD...Wind gusts up to 30 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Natchitoches, Campti, Allen, Provencal, Natchez, Clarence,
Goldonna, Ashland, Robeline, Powhatan, Clear Lake, Creston, Grand
Ecore, Black Lake, Chestnut, Hagewood, Flora and Marthaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3189 9329 3215 9310 3215 9277 3211 9269
3157 9313 3167 9334 3171 9334 3171 9342
TIME...MOT...LOC 1409Z 212DEG 35KT 3189 9310
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
20Local storm report, Mar 15, 9:14 AM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
914 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 AM Hail 2 WNW Blanchard 32.60N 93.92W
03/15/2025 E1.00 Inch Caddo LA Public
Public report of quarter size hail in the
Blanchard area.
&&
20Local storm report, Mar 15, 9:18 AM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
918 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 AM Hail 4 W Carthage 32.16N 94.40W
03/15/2025 E1.00 Inch Panola TX Public
Report via email.
&&
BTSpecial weather statement, Mar 15, 9:26 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
926 AM CDT Sat Mar 15 2025
LAZ011-017>020-151500-
Natchitoches LA-Winn LA-Grant LA-Red River LA-Sabine LA-
926 AM CDT Sat Mar 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NATCHITOCHES...NORTHEASTERN
SABINE...SOUTHEASTERN RED RIVER...NORTHWESTERN GRANT AND WESTERN
WINN PARISHES UNTIL 10 AM CDT...
At 926 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Many, or 16 miles southwest of Natchitoches, moving
northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Natchitoches, Many, Campti, Allen, Florien, Provencal, Natchez,
Martin, Clarence, Goldonna, Ashland, Calvin, Fisher, Robeline,
Powhatan, Grand Ecore, Hagewood, Flora, Bermuda and St. Maurice.
LAT...LON 3171 9340 3215 9317 3215 9316 3202 9262
3136 9317 3136 9339 3134 9341 3139 9357
TIME...MOT...LOC 1426Z 213DEG 46KT 3157 9328
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
20Special weather statement, Mar 15, 9:29 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Shreveport LA
929 AM CDT Sat Mar 15 2025
LAZ001>003-010-151500-
Caddo LA-Bossier LA-De Soto LA-Webster LA-
929 AM CDT Sat Mar 15 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CADDO...
SOUTHEASTERN BOSSIER...NORTH CENTRAL DE SOTO AND SOUTHWESTERN
WEBSTER PARISHES UNTIL 10 AM CDT...
At 929 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Stonewall, or 14 miles southeast of Shreveport, moving
northeast at 55 mph.
HAZARD...Wind gusts up to 30 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Shreveport, Bossier City, Minden, Haughton, Sibley, Doyline, Dixie
Inn, Eastwood, Sligo, Koran, Taylortown, Elm Grove, Curtis,
Bodcau, Mc Dade, Robson, Fillmore, Princeton, Red Chute and
Caspiana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3234 9375 3265 9350 3259 9328 3224 9357
3224 9361 3223 9361 3223 9360 3221 9360
3221 9359 3220 9360 3230 9378
TIME...MOT...LOC 1429Z 213DEG 49KT 3230 9366
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 5:22 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 38 min |
| Mar 15, 5:48 AM CDT | Special Weather Statement | SHV | Jackson | 27 min |
| Mar 15, 5:57 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Claiborne, Webster | 48 min |
| Mar 15, 6:01 AM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 44 min |
| Mar 15, 6:04 AM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 56 min |
| Mar 15, 6:11 AM CDT | Severe Thunderstorm Warning | SHV | Lincoln, Union | 49 min |
| Mar 15, 6:33 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Claiborne, Webster | 42 min |
| Mar 15, 6:36 AM CDT | Special Weather Statement | SHV | Jackson, Ouachita | 39 min |
| Mar 15, 6:44 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 34 min |
| Mar 15, 6:52 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 2 more | 53 min |
| Mar 15, 7:02 AM CDT | Severe Thunderstorm Warning | SHV | Lincoln, Ouachita, Union | 43 min |
| Mar 15, 7:11 AM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 49 min |
| Mar 15, 7:22 AM CDT | Tornado Warning | SHV | Caldwell, Jackson, Ouachita, Winn | 23 min |
| Mar 15, 7:38 AM CDT | Tornado Warning | SHV | Winn | 37 min |
| Mar 15, 7:43 AM CDT | Tornado Warning | SHV | Caldwell, Jackson, Ouachita | 32 min |
| Mar 15, 7:48 AM CDT | Tornado Warning | SHV | Caldwell, Jackson, Winn | 27 min |
| Mar 15, 7:49 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Grant, Jackson, Lincoln, Natchitoches and 3 more | 56 min |
| Mar 15, 8:06 AM CDT | Tornado Warning | SHV | Jackson, Winn | 24 min |
| Mar 15, 8:14 AM CDT | Tornado Warning | SHV | Caldwell, Ouachita | 31 min |
| Mar 15, 8:17 AM CDT | Tornado Warning | SHV | Caldwell, LaSalle | 31 min |
| Mar 15, 8:29 AM CDT | Tornado Warning | SHV | Caldwell, Jackson, Ouachita, Winn | 31 min |
| Mar 15, 8:41 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 49 min |
| Mar 15, 9:03 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Winn | 57 min |
| Mar 15, 9:09 AM CDT | Special Weather Statement | SHV | Natchitoches | 36 min |
| Mar 15, 9:13 AM CDT | Flash Flood Warning | SHV | Caldwell, Jackson, Ouachita, Union, Winn | 3 hr |
| Mar 15, 9:23 AM CDT | Flash Flood Warning | SHV | Grant, Natchitoches, Winn | 3 hr |
| Mar 15, 9:26 AM CDT | Special Weather Statement | SHV | Natchitoches | 34 min |
| Mar 15, 9:29 AM CDT | Special Weather Statement | SHV | Bossier | 31 min |
| Mar 15, 9:48 AM CDT | Severe Thunderstorm Warning | SHV | Grant, Jackson, Natchitoches, Winn | 35 min |
| Mar 15, 10:39 AM CDT | Special Weather Statement | SHV | Ouachita | 51 min |
| Mar 15, 12:41 PM CDT | River Flood Warning | SHV | Webster | 8 hr |
| Mar 15, 1:20 PM CDT | Special Weather Statement | SHV | Ouachita | 25 min |
| Mar 15, 1:25 PM CDT | Special Weather Statement | SHV | Caldwell, LaSalle | 35 min |
| Mar 15, 1:37 PM CDT | Special Weather Statement | SHV | Caldwell | 23 min |
Nearby
Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.